Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Can't get it up Comment Norvir, Reyetaz, and Truvada
Jul 7, 2010

I know many people that take a combination of Norvir, Truvada and Reyetaz and they can't get an erection since they've started taking it. I swear I believe there is something being added to these drugs to keep HIV+ people from having sex! Funny how there is not a study done on these drugs and sexual drive before you start and after you have been on them!

Response from Dr. Henry

Impotence is common (and often a challenge to manage) in general population and appears even more common in HIV+ men (wide variety of contributing factors including low testosterone, drug side effects, anxiety, depression, and others). I have had scores of patients on your particular regimen with impotence only occasionally being reported (it may be due directly to drugs but is not common). In those cases do full hormonal, medical evaluation and then decide whether to drug ED drug like Viagra with observation or refer to urologist for consultation. KH



Previous
lymphoma
Next
good CD4 and Viral load so why am so ill?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement